RUS  ENG
Full version
JOURNALS // Teoriya Veroyatnostei i ee Primeneniya // Archive

Teor. Veroyatnost. i Primenen., 1978 Volume 23, Issue 3, Pages 564–579 (Mi tvp3076)

This article is cited in 1 paper

Spectrums of random Gaussian $g$-cyclic matrices

B. V. Ryazanov

Moscow

Abstract: The paper deals with $g$-cyclic matrices $X_n$, which are determined by a random vector $(x(0),\dots,x(n-1))$ having a normal distribution with zero mean and covariance matrix of a special kind. In the case $g=1$, the joint distribution of eigenvalues $\lambda_0,\dots,\lambda_{n-1}$ of $X_n$ is found. In a more general case, the limiting spectral function of $\lambda_0,\dots,\lambda_{n-1}$ is obtained.

Received: 31.05.1976


 English version:
Theory of Probability and its Applications, 1979, 23:3, 543–558

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025